Your Cart 0

Continue to checkout

Search Products

Combiflam Suspension

★ 0.0 0 Reviews

₹36.00

₹40.64 11% OFF

Combiflam Suspension is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Combiflam Suspension helps lower body temperature (fever) and red


Pack Size 60 ml in 1 bottle
Manufacturer Sanofi India Ltd
Composition Ibuprofen (100mg) + Paracetamol (162.5mg)

In Stock
SKU : #1599
Combiflam Suspension is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Combiflam Suspension helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.

To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after
Composition Details

Ibuprofen (100mg) + Paracetamol (162.5mg)

Manufacturer Sanofi India Ltd
Pack Size 60 ml in 1 bottle
Product Name Combiflam Suspension
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓